Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hultkrantz

Is this dryness, or eczema?

Hi. Im now on my second course of tane. . Ive now been on 20mg/day for 1,5 weeks and my lips havent started to get very dry yet. But ive got red above my lips. I had this on my first course as well. Is this some type oc eczema? lips balms doesnt seem to work...

(image added)

Thanks!

post-38987-1171115223_thumb.jpg

post-38987-1171115223_thumb.jpg

Share this post


Link to post
Share on other sites

my point being that it is your primary method of description for your condition.

It is in fact NOT an actual picture of your condition. All it depicts is redness above the lip which can be from MANY things. The best response you can get to a picture like that is "Who knows?". Maybe that picture is of eczema. Maybe if you actually go into more description the possibility that someone could help you may arise. But as of now, your best option is seeing a dermatologist.

There is no way anyone on these boards can be helpful if you dont even want to give proper detail of your condition.

Share this post


Link to post
Share on other sites

It's impossible to tell from a painting. I have gotten both dryness and eczema from Accutane, it's not uncommon.

Share this post


Link to post
Share on other sites

I just thought if anyone have had a condition like this, he would know what is was. I can take a picture of my mouth but I doubt it will describe more to you than this illustration does. Red is red and I dont have a camera that've show you the right light, resolution and texture of my lips.

Thanks you for your point of view. If anyone know if he/she got the same problem and know what is is (except for dryness) plz let me know.. =D

Share this post


Link to post
Share on other sites

Looks like classic excema. You need a cortisone cream to get it under control and the over-the-counter ones probably won't be strong enough so see your derm. And wear sunscreen!

Share this post


Link to post
Share on other sites
I just thought if anyone have had a condition like this, he would know what is was. I can take a picture of my mouth but I doubt it will describe more to you than this illustration does. Red is red and I dont have a camera that've show you the right light, resolution and texture of my lips.

Thanks you for your point of view. If anyone know if he/she got the same problem and know what is is (except for dryness) plz let me know.. =D

Share this post


Link to post
Share on other sites

I would venture a guess that you are describing ezcema. And i would try an OTC hydrocortisone cream (like Cortaid or similar) for no more than 2 weeks before asking for a prescription product, it is usually sufficient. After that, proper moisturization should prevent recurrance.

Share this post


Link to post
Share on other sites
I just thought if anyone have had a condition like this, he would know what is was. I can take a picture of my mouth but I doubt it will describe more to you than this illustration does. Red is red and I dont have a camera that've show you the right light, resolution and texture of my lips.

Thanks you for your point of view. If anyone know if he/she got the same problem and know what is is (except for dryness) plz let me know.. =D

Surely you got that image from a website... chances are that website will also provide info about what the hell it's a picture of.

I mean... did you do a google image search for eczema? Be smart about this.

Share this post


Link to post
Share on other sites
I would venture a guess that you are describing ezcema. And i would try an OTC hydrocortisone cream (like Cortaid or similar) for no more than 2 weeks before asking for a prescription product, it is usually sufficient. After that, proper moisturization should prevent recurrance.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×